# SDR VNAA202407120012

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: AV67021125009
- Condition: Nicked
- Location: Trim Actuator
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00149690 DISCREPANCY: FOUND TRIM ACTUATOR FITTING HAS NICKS ON LH I/B LUG FWD AND AFT SIDES AND RH I/B LUG FWD SIDE. CORRECTIVE ACTION: COMPLIED WITH REO 670-55-31-171 REV-- DATED 4-12-24
